# SDR HEEA202406280001

- Difficulty date: June 26, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N794P
- Make and model: Skrsky S92A
- Aircraft serial: 760737
- Aircraft time: 12,904 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 7655200904042
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR INITIALLY WOULD NOT RETRACT. AFTER CYCLING THE LANDING GEAR ONCE, IT FUNCTIONED PROPERLY AND RETRACTED.
